# SDR CA060510004

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Part time: 3,721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED ENGINE SENT TO O/H SHOP WHERE ALL CT BLADES WERE FOUND DAMAGED/BROKEN.  SIGNIFICANT DOWNSTREAM DAMAGE WAS EVIDENT.  CAUSE OF CT BLADE FAILURE NOT DETERMINED BUT LUGS WERE BROKEN OFF THE CT STATOR AS A RESULT OF HEAVY CONTACT BETWEEN CT DISK AND CT STATOR.   ENGINE OEM IS CURRENTLY INVESTIGATING RECENT RASH OF CT BLADE FAILURES ON THIS PT6A-114 ENGINE FAMILY.
